Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Unstable BP, pain and vomiting after eating. Admitted to hospital for intestinal virus. What should we do?

my mother suffered intetinal virus admitted inthe hospital in icu for 3days .doctors given antibiotics for subside diarrheal and pian. after dischrge from hospital she is taking bifilac hp,gazel ( probiotic ) tab,redotil 100 mg.but still she is not feeling well ,bp is unstable,still having pain , vomiting after eating .what should we do.after persisting weakness she unable to walk to toilet. kindly advise me.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Sanjay Saxena,

I understand your concern for your mother.

It is common for a patient (who was just discharged from hospital) to not feel all better. Give her some rest, continue the medications given, they are all good and effective for her diarrhea.

Please monitor her BP at home if you have digital BP recorder. If there is a wide range of difference in the readings, call her doctor. Give her plenty of fluids to drink with tender coconut water.

Be patient and help her to recover soon.

Wishing your mom a speedy recovery.

Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor